# SDR 99ZZZX3210

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711FC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7070
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Failed
- Location: Fuselage
- Part time: 49 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT EXTEND OR SHUT OFF.  REF:  MCN 23.
